Compactness in spaces of Lipschitz functions


  • Ştefan Cobzaş Babeş-Bolyai University, Cluj-Napoca, Romania

Abstract views: 239


The aim of this paper is to prove a compactness criterium in spaces of Lipschitz and Frechet dierentiable mappings.


Download data is not yet available.


J. Appell, The superposition operator in function spaces - A survey, Report No. 41, Universität Augsburg 1987, 70 pp.

J. Appell and M. D orfner, Some spectral theorem for nonlinear operators, Nonlinear Anal., 28 (1997), 1955-1976, DOI:

J. Appell and P. P. Zabrejko, Nonlinear Superposition Operators, Cambridge Univ. Press, Cambridge, 1990, DOI:

J. Appell, E. De Pascale and A. Vignoli, A comparison of different spectra for nonlinear operators, Nonlinear Anal., 40A (1999), 703-713. DOI:

J. Batt, Nonlinear compact mappings and their adjoints, Math. Ann., 189 (1970), 5-25. DOI:

Y. Benyamini and J. Lindenstrauss, Geometric Nonlinear Functional Analysis, Colloq. Publ. Vol. 49, AMS, Providence, RI, 2000, DOI:

A. I. Gusejnov and H. Sh. Muhtarov, Introduction to the Theory of Nonlinear Singular Integral Equations, Nauka, Moskva, 1980 (in Russian).

L. V. Kantorovich and G. P. Akilov, Functional Analysis, Nauka, Moskva, 1984 (in Russian).

I. J. Maddox and A. W. Wickstead, The spectrum of uniformly Lipschitz mappings, Proc. Roy. Irish Acad., 89A (1989), 101-114.

K. Schnatz, Nonlinear duality and best approximations in metric linear spaces, J. Approx. Theory, 49 (1987), 201-218, DOI:

N. Weaver, Lipschitz Algebras, World Scientific, Singapore, 1999. DOI:

S. Yamamuro, The adjoint of differentiable mappings, J. Austral. Math. Soc., 8 (1968), 397-409, DOI:




How to Cite

Cobzaş, Ştefan. (2001). Compactness in spaces of Lipschitz functions. Rev. Anal. Numér. Théor. Approx., 30(1), 9–14.